# SDR SWIA200515713

- Difficulty date: October 18, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 4,639 hours, 4,042 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 601R590141
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED MESSAGE.  REPLACED SKEW DET UNIT IAW RJ MM 27-51-15.  OPERATIONAL CHECK GOOD.  P/N ON 601R59014-1 OFF A1011.
